Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 178, NWS Amarillo, TX

June 25, 20174 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 25, 2017, 9:32 PM CDT for 4 counties in Texas. It was in force for 88 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2017, 9:32 PM CDT (02:32 UTC)
Expired
Jun 25, 2017, 11:00 PM CDT
In force
88 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Deaf Smith County, TX, Oldham County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 38 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 10:15 PM CDTTSTM WND DMG2 S Wildorado, TXLATE REPORT FROM OLDHAM COUNTY EMERGENCY OF DOWNED POWERLINES ALONG TX ROUTE 809 JUST SOUTH OF WILDORADO. TIME ESTIMATED FROM RADAR.
Jun 25, 10:25 PM CDTTSTM WND GST 812 Ese Wildorado, TX
Jun 25, 10:40 PM CDTTSTM WND DMG8 Nw Umbarger, TXLATE REPORT BY EMERGENCY MNGR OF POWER POLE DOWN... PART OF ROOF OFF BARN NEAR HWY 809 AND CR 21.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 3:59 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2017-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2017-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
421 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

067 
WUUS54 KAMA 260232
SVRAMA
TXC117-359-375-381-260400-
/O.NEW.KAMA.SV.W.0178.170626T0232Z-170626T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
932 PM CDT SUN JUN 25 2017

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Randall County in the Panhandle of Texas...
  Southeastern Oldham County in the Panhandle of Texas...
  Northeastern Deaf Smith County in the Panhandle of Texas...
  Southwestern Potter County in the Panhandle of Texas...

* Until 1100 PM CDT

* At 932 PM CDT, a severe thunderstorm was located 4 miles south of
  Valley De Oro, or 20 miles northeast of Vega, moving south at 20
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           Hail damage to vehicles is expected. 

* Locations impacted include...
  Valley De Oro, Wildorado and Bushland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3547 10217 3544 10196 3496 10197 3507 10234
TIME...MOT...LOC 0232Z 011DEG 16KT 3538 10211 

HAIL...1.00IN
WIND...60MPH
 
$$

Beat
5 follow-up statements
831 
WWUS54 KAMA 260248
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
948 PM CDT SUN JUN 25 2017

TXC117-359-375-381-260400-
/O.CON.KAMA.SV.W.0178.000000T0000Z-170626T0400Z/
Randall TX-Oldham TX-Deaf Smith TX-Potter TX-
948 PM CDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN RANDALL...SOUTHEASTERN OLDHAM...NORTHEASTERN DEAF
SMITH AND SOUTHWESTERN POTTER COUNTIES...

At 948 PM CDT, a severe thunderstorm was located 8 miles northwest of
Bushland, or 17 miles east of Vega, moving south at 20 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. 

Locations impacted include...
Wildorado and Bushland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3542 10218 3539 10198 3496 10197 3507 10234
TIME...MOT...LOC 0248Z 011DEG 16KT 3531 10213 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

Beat
202 
WWUS54 KAMA 260311
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1011 PM CDT SUN JUN 25 2017

TXC117-359-375-381-260400-
/O.CON.KAMA.SV.W.0178.000000T0000Z-170626T0400Z/
Randall TX-Oldham TX-Deaf Smith TX-Potter TX-
1011 PM CDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN RANDALL...SOUTHEASTERN OLDHAM...NORTHEASTERN DEAF
SMITH AND SOUTHWESTERN POTTER COUNTIES...

At 1010 PM CDT, a severe thunderstorm was located 6 miles northeast
of Wildorado, or 15 miles east of Vega, moving south at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. 

Locations impacted include...
Wildorado and Bushland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3537 10219 3535 10198 3496 10197 3507 10234
TIME...MOT...LOC 0310Z 011DEG 22KT 3525 10215 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

Beat
691 
WWUS54 KAMA 260333
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1033 PM CDT SUN JUN 25 2017

TXC117-359-375-381-260400-
/O.CON.KAMA.SV.W.0178.000000T0000Z-170626T0400Z/
Randall TX-Oldham TX-Deaf Smith TX-Potter TX-
1033 PM CDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN RANDALL...SOUTHEASTERN OLDHAM...NORTHEASTERN DEAF
SMITH AND SOUTHWESTERN POTTER COUNTIES...

At 1033 PM CDT, a severe thunderstorm was located 6 miles southeast
of Wildorado, or 15 miles southeast of Vega, moving south at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Wildorado and Bushland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3531 10221 3533 10198 3496 10197 3507 10234
TIME...MOT...LOC 0333Z 011DEG 16KT 3515 10217 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Beat
424 
WWUS54 KAMA 260344
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1044 PM CDT SUN JUN 25 2017

TXC117-359-375-381-260400-
/O.CON.KAMA.SV.W.0178.000000T0000Z-170626T0400Z/
Randall TX-Oldham TX-Deaf Smith TX-Potter TX-
1044 PM CDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN RANDALL...SOUTHEASTERN OLDHAM...NORTHEASTERN DEAF
SMITH AND SOUTHWESTERN POTTER COUNTIES...

At 1044 PM CDT, a severe thunderstorm was located 8 miles southeast
of Wildorado, or 16 miles northwest of Canyon, moving south at 20
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Wildorado and Bushland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3523 10224 3530 10198 3496 10197 3507 10234
TIME...MOT...LOC 0344Z 011DEG 16KT 3510 10218 

HAIL...1.00IN
WIND...60MPH
 
$$

Beat
538 
WWUS54 KAMA 260352
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1052 PM CDT SUN JUN 25 2017

TXC117-359-375-381-260402-
/O.EXP.KAMA.SV.W.0178.000000T0000Z-170626T0400Z/
Randall TX-Oldham TX-Deaf Smith TX-Potter TX-
1052 PM CDT SUN JUN 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RANDALL...
SOUTHEASTERN OLDHAM...NORTHEASTERN DEAF SMITH AND SOUTHWESTERN POTTER
COUNTIES WILL EXPIRE AT 1100 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 100 AM CDT for
the Panhandle of Texas.

LAT...LON 3523 10224 3530 10198 3496 10197 3507 10234
TIME...MOT...LOC 0352Z 011DEG 16KT 3507 10219 

$$

Beat

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:41 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jun 25, 6:41 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
641 PM CDT Sun Jun 25 2017

.AVIATION...
For the 00z TAFs...
Thunderstorms over northern parts of forecast area will likely
pose a near-term threat at GUY, with DHT being threatened
slightly later.  Less certainty for timing for AMA, but
thunderstorms are likely this evening and tonight.  MVFR ceilings
expected to develop at all terminals before sunrise, probably
lasting much of the morning.  Amendments likely to be forthcoming
due to timing uncertainties.

Cockrell

&&

.PREV DISCUSSION... /Issued 410 PM CDT Sun Jun 25 2017/

DISCUSSION...
Not much for changes in this forecast package as the forecast is
still pretty well on track. Temps this afternoon have been
slightly warmer than yesterday with the higher temps in the west
today and cooler on the eastern side of the CWA due to clouds
hanging on longer there. The break in clouds has allowed for more
daytime heating and thus increasing the instability today. CAMs
are still disagreeing slightly on the extent of coverage for
showers and thunderstorms this afternoon through the night. Feel
there is a decent chance for storms to develop and move across the
majority of the area overnight. Due to the increased instability
and better shear today, storms may become stronger than what we
saw yesterday; some of the storms on the western half of the area
may become severe with large hail and damaging winds being the
primary threats. We are already seeing initiation in Sherman and
Moore and expect more storms to fire up within the area or move in
from the mountains in New Mexico.

Monday will look somewhat similar to today with some of the cloud
cover lingering in the morning hours, followed by a break out of
clouds and then storms again in the late afternoon to evening.
These storms may also become strong to severe depending on how
much clouds break out, allowing for more instability to be
generated. Tuesday looks to see a warm up as winds turn more
southwesterly in the low levels and allow for downsloping winds.
As the upper level ridge moves across the central Plains, this
will be the last day for northwest flow aloft and thus the final
day for storm chances to come in from the mountains. Mid week will
see zonal flow aloft as a trough tries to move south from Canada.
This will lead to even more downsloping and warmer temps. The end
of the week will see a return of high pressure building up in the
desert southwest. This leads to a return of precip chances for the
weekend.

Beat

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                60  82  61  87  67 /  60  40  30  10  10
Beaver OK                  60  86  63  90  71 /  40  20  30  10  20
Boise City OK              59  82  60  87  66 /  60  20  20  10  20
Borger TX                  63  86  64  89  71 /  60  30  20  10  20
Boys Ranch TX              61  86  61  89  68 /  70  40  30  10  10
Canyon TX                  60  83  61  87  67 /  60  40  30  10  10
Clarendon TX               62  82  62  86  68 /  50  40  30  10  10
Dalhart TX                 60  86  61  87  65 /  70  30  20  10  20
Guymon OK                  62  85  63  90  69 /  60  20  20  10  20
Hereford TX                59  85  61  87  67 /  70  40  30  10  10
Lipscomb TX                64  85  63  88  72 /  40  30  30  10  20
Pampa TX                   62  84  61  86  68 /  50  30  20  10  20
Shamrock TX                65  85  63  87  70 /  40  40  30  10  10
Wellington TX              67  85  64  88  71 /  40  40  30  10  10

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

03/14
Hazardous weather outlook, Jun 25, 4:19 PM CDT, 5 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
419 PM CDT Sun Jun 25 2017

OKZ001>003-TXZ001>020-261000-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
419 PM CDT Sun Jun 25 2017

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

Thunderstorms are possible over all of the Oklahoma and Texas
Panhandles today. Some storms across the northwestern third of the
Panhandles may become severe, with large hail and damaging winds
being the primary hazards.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms will be possible across all of the Texas and
Oklahoma Panhandles Monday through Tuesday night. Isolated strong
to severe storms will be possible mainly in the western Texas and
Oklahoma Panhandles Monday and Tuesday. Isolated thunderstorms
will be possible again for portions of the Panhandles on Thursday
night and Friday night through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Local storm report, Jun 25, 9:09 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
909 PM CDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             3 WSW DALHART           36.04N 102.57W
06/25/2017  M1.75 INCH       HARTLEY            TX   PUBLIC

            SOCIAL MEDIA PICTURE CONFIRMED GOLFBALL SIZED HAIL.

&&

EVENT NUMBER AMA1700729

WEBER
Special weather statement, Jun 25, 9:14 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Amarillo TX
914 PM CDT SUN JUN 25 2017

TXZ011-012-260315-
Potter TX-Oldham TX-
914 PM CDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OLDHAM AND WESTERN
POTTER COUNTIES UNTIL 1015 PM CDT...

At 914 PM CDT, Doppler radar was tracking a strong thunderstorm over
Valley De Oro, or 23 miles northwest of Amarillo, moving south at 10
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Valley De Oro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3554 10215 3550 10189 3525 10191 3529 10222
TIME...MOT...LOC 0214Z 009DEG 10KT 3545 10209

Beat
Local storm report, Jun 25, 9:16 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
916 PM CDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     14 SW DALHART           35.91N 102.69W
06/25/2017  M81 MPH          HARTLEY            TX   BROADCAST MEDIA

            FROM THE KVII SCHOOLNET SITE AT OLSON RANCH.

&&

EVENT NUMBER AMA1700730

14
Special weather statement, Jun 25, 9:17 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Amarillo TX
917 PM CDT SUN JUN 25 2017

TXZ011-016-260315-
Deaf Smith TX-Oldham TX-
917 PM CDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OLDHAM AND NORTH
CENTRAL DEAF SMITH COUNTIES UNTIL 1015 PM CDT...

At 917 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Adrian, or 15 miles west of Vega, moving southeast at
10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Simms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3524 10280 3525 10262 3508 10240 3496 10282
TIME...MOT...LOC 0217Z 331DEG 8KT 3517 10269

Beat
Local storm report, Jun 25, 9:27 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
927 PM CDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             2 NW DALHART            36.08N 102.54W
06/25/2017  E0.88 INCH       DALLAM             TX   FIRE DEPT/RESCUE

            HAIL COVERING THE ROADWAYS AT THE INTERSECTION OF
            FM1727 AND HWY 87 NORTH.

&&

EVENT NUMBER AMA1700731

14
Local storm report, Jun 25, 9:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
930 PM CDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             DALHART                 36.06N 102.52W
06/25/2017  U0.00 INCH       HARTLEY            TX   EMERGENCY MNGR

            MANY WINDOWS AND CAR WINDOWS BROKEN IN DALHART. TIME
            ESTIMATED.

&&

EVENT NUMBER AMA1700732

JC

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:04 PM CDTSevere Thunderstorm WarningAMADallam86 min
Jun 25, 7:54 PM CDTSevere Thunderstorm WarningAMAMoore62 min
Jun 25, 8:04 PM CDTSevere Thunderstorm WarningAMADallam, Hartley86 min
Jun 25, 8:17 PM CDTAreal Flood AdvisoryAMADallam, Hartley, Moore118 min
Jun 25, 8:55 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham95 min
Jun 25, 9:14 PM CDTSpecial Weather StatementAMAPotter61 min
Jun 25, 9:17 PM CDTSpecial Weather StatementAMADeaf Smith58 min
Jun 25, 9:28 PM CDTSevere Thunderstorm WarningAMADeaf Smith92 min
Jun 25, 10:18 PM CDTSpecial Weather StatementAMACarson, Potter57 min
Jun 25, 10:27 PM CDTSpecial Weather StatementAMADeaf Smith33 min
Jun 25, 10:33 PM CDTAreal Flood AdvisoryAMADeaf Smith, Oldham, Potter, Randall117 min
Jun 25, 10:57 PM CDTSpecial Weather StatementAMAArmstrong, Deaf Smith, Randall63 min
Jun 25, 11:13 PM CDTFlash Flood WarningAMAPotter, Randall2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.